gaining weight even though I try to follow a low carb diet. I had lost 55 pounds but now am gradually gaining weight and wondered if Welchol could be the reason?
5 May 2010
Sorry, weight gain is not a reported side-effect of Welchol.
- Welchol Information for Consumers
- Welchol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Welchol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Welchol alone?
3 answers • 3 Aug 2009
My doctor has prescribed Welchol 3.75G packets - 1 per/day. I tried mixing it in sweetened iced tea?
. It is intolerable to drink. Can I mix it in with cooked oatmeal?
1 answer • 15 Jan 2011
My mother forgot her welchol and leaving in a cruise in a few hours, what can she get to help with this problem?
1 answer • 5 Jul 2014
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
... have gained 7 lbs in 3 weeks. Nothing else has changed, I exercise, follow a low card diet, etc... What in the wellchol causes weight gain when ...
1 answer • 16 Nov 2014